Acetaminophen, brand name Tylenol (amongst others), is a common household drug used to relieve aches, pains and fevers. However, if you develop a rash, blister or any other kind of skin reaction while taking acetaminophen you should stop taking the drug and seek medical attention immediately. This past August the FDA issued a safety announcement stating that acetaminophen poses a risk for three rare but potentially fatal skin disorders; Toxic epidermal necrolysis (where the top layer of skin detaches from the lower layers of skin), Stevens-Johnson syndrome (a minor form of toxic epidermal necrolysis), and Acute generalized exanthematous pustulosis (pustules on the skin). Typical symptoms include a burning rash, skin pain, dryness of the eyes, blistering of the lips, a cough with mucus, a headache or joint paint. If you or your child display any of these symptoms while taking acetaminophen it is important to STOP taking the medication and go to the nearest ER.